# SDR DALA2018110706510

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 53,130 hours, 7,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, CROSSBEAM UPPER FLANGE AT FR 69 IN BULK CARGO FOUND CORRODED. REPLACED FLOOR BEAM PER SRM 51-42-11-001 AND AIRBUS DRAWING F53486063004.
